It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Addison's Disease Board Index
Pages: 1 Showing 1 - 20 of 25 for cortef taper. (0.002 seconds)


... I think it may have been you that told me that you only taper 2.5 mg at a time. Boy did I learn the hard way!!!!!!!!!! I was really really sick from that. ... (11 replies)
... Whatever the reason, when extra steriods are added to the body, it is always prudent to taper the dose off as the adrenals tend to get lazy. ... (13 replies)
... If you are planning to see if your adrenals will start working again it would be best to waste no time trying it. The taper has to be very slow. 2.5mg taper every few days. If you have trouble stay at the dose for longer before tapering again. This must be done under the care of your endo. ... (16 replies)

... do not want to slide back into all of the problems that I was having, it is scary even to think about that. I would, and will, gladly take a replacement dose of cortef for the rest of my life...if it allows me to live a normal life.....being sick is not fun.... ... (13 replies)
... I am tapering off of Cortef for the test do I also need to taper off of Florinef too? ... (1 replies)
... What is the difference between Armour and compounded Armour? I tried everything too. Last dr (very expensive) put me on 1/2 grain armour. I knew it would be too much, so I tried 1/8 grain, but eventually and then 1/4 grain once a day. Eventually, as every time before, the small dose began to supress my thyroid function and I felt even worse. I wanted soooo badly to raise... (17 replies)
... I may consider the SR Cortef in future as an option. ... (17 replies)
... Can a person have adrenal suppression from taking oral steriods or using asthma inhalers and recover after a time and be able to taper down off the cortef and eventually have a normal ACTH stim test? ... (7 replies)
... In the meantime, I have been taking 30mg of cortef and .1 of florinef for a year. I have been having swelling issues off and on, but lately since the kidney stones have flared adn the swelling has been awful. ... (5 replies)
... day for a month of cortef creates a loss of cortisol from your adrenal glands that can be detected for months after stopping. Hence the need to taper very slowly down 5mg or even 2. ... (7 replies)
Plastic Surgery?
Aug 8, 2007
... I have had my adrenals removed. During that surgery, I had 100mg of solucortef administered and then after took 50, then tapered to my normal dose the next day. This year I had a full hysterectomy. As it was an extensive surgery, I had 100mg of solu-cortef administered every 8 hours (I thought that was a bit much...) and then I tapered to 50 for a few days and then worked... (2 replies)
... mg. of Cortef is on the high side, which may explain your weight gain. The usual dose is between 20 and 30 mg. ... (7 replies)
... o consultation for about 1 wk for those, not serious but intolerable bouts and have slowly tried to taper back to my 15mg original dose by cutting back 2.5mg's at a time. After a 1wk increase to 20mgs, yesterday was my first day back on the 15mg's original. ... (3 replies)
Low cortisol
Jan 14, 2007
... It is a bad deal for your friend to be taking Cortef with out having the ACTH stim test first. It sounds like his adrenals are not working properly, but he needs a firm diagnosis. ... (12 replies)
... your friend did with the 2.5mg for that extra energy she was having.. and then thinking about what you said when you can't sleep. You said you take a little more cortef and that it helps. ... (37 replies)
... Yes my Stim test result was 9 and bumped up to 15(from 11-25 on the 'average' chart). He does think they could work again, but then again the last time he tried to take me off was when I was still feeling horrible. Once he saw how I responded even worse he said I definitely need it, so since then we have been very, very slowly increasing the dose, but he seems to not want... (37 replies)
... I was tapered off the prednisone twice. After the second taper it was several days later that I got sick. ... (37 replies)
... Since your son was sick you probably had reason to have the upset stomach. If he had not been sick it could be a sign to increase your Cortef because of addisons. For the fatigue you are having an extra 5 or 10mg would probably be helpful. If you are still extremely tired you could take it now. ... (5 replies)
... a problem in the first place. 30mg daily could be too much for you even if you do have addisons. Could be the reason you feel lousy. If your doc tells you to taper be sure to only taper by 2.5mg every 3 to 5 days depending on how you feel. The ACTH test cannot be done while you are taking Cortef. ... (6 replies)
... I am taking it in 2 doses, 20mg in the morning with food and 10 mg in the afternoon with food. What is the ACTH test? I don't think I have had that. I just don't feel like this is the right diagnosis, especially with how crappy I am feeling since starting the cortef. Thank you so much for your response. Jen (6 replies)


Associated Tags: acth stim results, addison's disease, florinef, hydrocortisone, levothroid, paxil

Pages: 1

All times are GMT -7. The time now is 10:05 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!